# SDR AALA991248

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1703663
- Condition: Broken
- Location: Row 28h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT ROW 28H INOPERATIVE.  REPLACED FEMALE SEAT CONNECTOR AND PINS AT EMERGENCY EXIT SEAT LIGHT AT ROW 28H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
